Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
133 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes diarrhea and abdominal distension?

what would cause a male 19 with Duchenne muscular dystrophy to have stomach and scotum/penis swelling, he been on oral and intrevenous antibiotics but he only just starting peg feeding after 6 days with fluid and a few fortisips, he in hospital on bi-pap because he desaturating, when well he only has bipap at night. He has never had diarrhea and swelling before, he had diarhhea for the last 6 days





Thu, 15 Mar 2018
Report Abuse
General Surgeon 's  Response
Hello,

The diarrhea and abdominal distension in this case, as per our clinical experience can be from:

- Side effect of antibiotic
- Intestine infection
- Part of systemic illness
- Side effect of nutrients given through peg feeding
- Others

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Bhagyesh V. Patel
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Waterborne diseases


What causes diarrhea and abdominal distension?

Hello, The diarrhea and abdominal distension in this case, as per our clinical experience can be from: - Side effect of antibiotic - Intestine infection - Part of systemic illness - Side effect of nutrients given through peg feeding - Others Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Bhagyesh V. Patel